# SDR QXEA9700489

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812PH
- Make and model: Dhav DHC8102
- Aircraft serial: 26
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR FROM APPROX YW 288.0 TO APPROX YW 243.00 HAS A DEEP SCRATCH APPROX .001 TO .003 DEEP.  REPAIRED FRONT SPAR PER EA 9-57-249.
